U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

light yellow vaginal discharge little smell no itching or burning on birth control but it expired in march is this normal?

1 doctor answer1 doctor weighed in
Dr. Monib Zirvi
Dermatology 21 years experience
Infection : A discharge could represent a low grade bacterial or yeast infection. See a gynecologist or dermatologist for potential culture and treatment options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
India
A 23-year-old member asked:

What is the most recommended allergy medication for itchy/watery eyes and sneezy/stuffy nose?

2 doctor answers3 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
OTC or Rx: You can start with simple over the counter antihistamines like claritin, zyrtec, Allegra (get generic store brands to save money). If those don't work, your next step is to start with your pcp and you may benefit from nasal steroid sprays (flomase, nasonex, (mometasone) rhincort)!or antihistamine nasal sprays (astepro, astelin, patanase).
A 39-year-old member asked:

I have recently switched birth control pills and am having horrible low back pain. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Talk to doctor: When switching birth control pills it is not uncommon to have some minor side effects which generally go away in a cycle or two. If it is horrible pain i would speak to your doctor.
CA
A 37-year-old member asked:

Can birth control pills protect me from sexually transmitted infections (stis), including hiv/aids?

2 doctor answers16 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: Birth control pills may protect you from pelvic inflammatory disease but will not protect you from hiv.
MO
A 56-year-old member asked:

Do you treat lactobacillus on a genital culture for a female with vaginal discharge with no other positive STD results?

1 doctor answer13 doctors weighed in
Dr. David Wyatt
Family Medicine 26 years experience
No: I have not done that - since lactobacillus is normal flora - the Lactic Acid can produce Lactic Acid and acidify the vaginal area.... Usually are benign and treating means killing other normal flora microbes...
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
I agree. Lactobacillus is normally present and helps maintain chemical balance in the vagina.
Nov 6, 2011
Dr. Denise Elser
Specializes in Gynecology
No treatment required. Lactobacillus is the normal bacteria that lives in the vagina and helps maintain normal pH and balance of healthy bacteria/yeast.
Nov 7, 2011
Dr. John Leander Po
Infectious Disease 18 years experience
lest you want a yeast infection...
Mar 17, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 14, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.